# SDR DALA2020092003113

- Difficulty date: September 19, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 70,031 hours, 26,139 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RIGHT R4 ADJUSTMENT VERIFICATION FOUND AFT LEAF SPRING OF SLIDE GIRT BAR BROKEN.  REPLACED GIRT BAR. SYSTEM OPERATION IS NORMAL.
